# SDR AALA201509289012

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 49,606 hours, 18,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 640, ROW 9D ACFT RT, THE EMER LIGHT HOUSING IS PROTRUDING OUT INTO AISLE.  REPOSITIONED EMER LIGHT HOUSING AT 9D.
